# SDR DALA2024060405768

- Difficulty date: June 1, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N888DU
- Make and model: Boeing 737932ER
- Aircraft serial: 31999
- Aircraft time: 19,211 hours, 7,191 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: UNKNOWN
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4542988) WHEN CABIN HEAT APPLIED ODOR SIMILAR TO BURNING HAIR PRESENT. DISSIPATES WHEN CABIN COOLED. ALL TEMP SELECTORS IN 10'O'CLOCK POSITION WITHOUT ODOR. INSTALLED NEW FWD DOOR HEATER PER B737 AMM 21-45. OPS CK GOOD.
